# SDR AALA20100127TUL09

- Difficulty date: January 27, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 59,965 hours, 31,045 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDF - INFLIGHT DFW-PIT.  CAPTAIN REPORTED, SHUT DOWN LEFT GENERATOR DUE TO LOW OIL PRESSURE AND HIGH TEMPERATURE.  EMERGENCY DECLARED, DIVERTED SDF LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
